# SDR JR2R20170613462

- Difficulty date: June 13, 2017
- Submitted: June 13, 2017
- Operation: Air carrier
- Filed by: AAR Aircraft Services Inc, repair station JR2R936K
- Aircraft: N93305
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000412
- Aircraft time: 6,939 hours, 4,011 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead Web
- Part number: 17024656003
- Condition: Cracked
- Location: Lt Mlg Ww
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FIVE INCH CRACK ON LT WHEEL WELL FWD BULKHEAD WEB.  REMOVED AND REPLACED THE BULKHEAD WEB IAW ERJ-175, AND  SRM 51-40-02.
